Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking aricept and panadol for Alzheimer s disease. Fibromyalgia causing reduced mobility. Need stronger pain killers

My father in law is 82 and has Alzheimer's. He is ln aricept, panadol yesterday 0.5 creator 10mg and aspirin. He has fibromyalgia and is in significant pain rating it 8/10. It is limiting his mobility and disrupting his sleep. Is there anything stronger then paracetamol that he can take to have his pain under better management
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
based on your history it seems that your father is having musucloskeltal spasm that is restricting his mobility.He needs to continue his regular medicines,in addition he needs diclofenac or hifenac pain killer twice daily for 4 to 5 days will relieve the symptoms.Along with pain killer he also needs muscle relaxant .Tolperisone is non sedating relaxant which will be suitable in his case.Need to consult family physician for same
Answered: Fri, 3 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor